Alert archive / Kentucky / Flash Flood Warnings in 2014
Flash Flood Warning 10, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Jun 4, 2014, 5:58 PM EDT for Lewis County, Kentucky; Scioto County, Ohio. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2014, 5:58 PM EDT (21:58 UTC)
- Expired
- Jun 4, 2014, 10:00 PM EDT
- In force
- 4 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Lewis County, KY, Scioto County, OH
The radar
The Charleston,WV radar (KRLX), 111 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.0 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 1323 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
868
WGUS51 KILN 042158
FFWILN
KYC135-OHC145-050030-
/O.NEW.KILN.FF.W.0010.140604T2158Z-140605T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
558 PM EDT WED JUN 4 2014
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN LEWIS COUNTY IN NORTHEAST KENTUCKY...
SOUTHERN SCIOTO COUNTY IN SOUTHWEST OHIO...
* UNTIL 830 PM EDT.
* AT 555 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
VERY HEAVY RAIN ACROSS THE WARNED AREA. HEAVY RAIN HAD FALLEN WITH
NUMEROUS ROUNDS OF THUNDERSTORMS SINCE 3 PM THIS AFTERNOON...WITH
UP TO ANOTHER 1 TO 1.5 INCHES POSSIBLE. RUNOFF FROM THIS
EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.
* SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
PORTSMOUTH...FRANKLIN FURNACE AND WHEELERSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3851 8317 3862 8326 3880 8326 3882 8266
3876 8265 3873 8269 3869 8269 3867 8276
3860 8274 3857 8282 3859 8285 3875 8288
3872 8302 3860 8307
$$2 follow-up statements
311
WGUS51 KILN 050022
FFWILN
KYC135-OHC145-050200-
/O.EXT.KILN.FF.W.0010.000000T0000Z-140605T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
822 PM EDT WED JUN 4 2014
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
NORTHEASTERN LEWIS COUNTY IN NORTHEAST KENTUCKY...
SOUTHERN SCIOTO COUNTY IN SOUTHWEST OHIO...
* UNTIL 1000 PM EDT.
* AT 819 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
VERY HEAVY RAIN ACROSS THE WARNED AREA. AS MUCH AS 2 INCHES OF
RAIN HAD OCCURRED SINCE 7 PM...WITH AN ADDITIONAL 1 TO 2 INCHES
POSSIBLE THROUGH 9 PM.
* SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
PORTSMOUTH...FRANKLIN FURNACE AND WHEELERSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3851 8317 3862 8326 3880 8326 3882 8266
3876 8265 3873 8269 3869 8269 3867 8276
3860 8274 3857 8282 3859 8285 3875 8288
3872 8302 3860 8307
$$081
WGUS71 KILN 050201
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1001 PM EDT WED JUN 4 2014
KYC135-OHC145-050211-
/O.EXP.KILN.FF.W.0010.000000T0000Z-140605T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEWIS KY-SCIOTO OH-
1001 PM EDT WED JUN 4 2014
...THE FLASH FLOOD WARNING FOR SOUTHERN SCIOTO AND NORTHEASTERN LEWIS
COUNTIES HAS EXPIRED...
HEAVY RAIN HAS ENDED AND FLOODING IS NO LONGER EXPECTED TO POSE A
THREAT. HOWEVER...SOME LINGERING HIGH WATER MAY BE POSSIBLE IN LOW
LYING AREAS OVERNIGHT.
PLEASE REPORT PREVIOUS FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT
VIA SOCIAL MEDIA.
LAT...LON 3851 8317 3862 8326 3880 8326 3882 8266
3876 8265 3873 8269 3869 8269 3867 8276
3860 8274 3857 8282 3859 8285 3875 8288
3872 8302 3860 8307
$$
ASLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 4:50 PM EDT, 1 hour 8 minutes earlier.
Area forecast discussion, Jun 4, 4:50 PM EDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
450 PM EDT WED JUN 4 2014
.SYNOPSIS...
LOW PRESSURE AND A COLD FRONT WILL MOVE THROUGH THE REGION THIS
EVENING. HIGH PRESSURE WILL BUILD IN THURSDAY AND REMAIN THROUGH
THE END OF THE WEEK.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
LOW PRESSURE ENTERING THE NORTHWEST PART OF THE FORECAST AREA WITH
WARM FRONT EXTENDING SOUTHEAST ACROSS THE REGION. MEANWHILE COLD
FRONT TRAILS WEST ACROSS INDIANA. THE LOW AND WARM FRONT WILL
CONTINUE EASTWARD WHILE THE COLD FRONT PIVOTS TO THE SOUTHEAST.
BETTER INSTABILITY AND SHEAR WILL BE SHIFTING SOUTH OVER THE NEXT
FEW HOURS AND THE THREAT OF SEVERE WEATHER AND FLOODING WILL
DIMINISH AS IT DOES. COULD STILL BE SOME LINGERING SHOWERS LATE
INTO THE EVENING UNTIL THE COLD FRONT MOVES THROUGH. LOOKS LIKE
THERE COULD BE A FAIR AMOUNT OF CLOUD COVER UNTIL LATE IN THE
NIGHT WHEN CLEARING WILL OCCUR FROM NORTH TO SOUTH. FORECAST LOWS
CLOSER TO THE WARM SIDE OF GUIDANCE.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
HIGH PRESSURE WILL BUILD IN. DRY AIR MASS WILL LEAD TO MAINLY
CLEAR SKIES. FORECAST TEMPERATURES GENERALLY STAYED WITHIN THE MOS
ENVELOPE.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
DRY CONDITIONS WILL START OUT THE LONG TERM WITH HIGH PRESSURE IN
PLACE ACROSS THE FA. DRY CONDITIONS WILL REMAIN IN PLACE UNTIL
SATURDAY EVENING. A LOW PRESSURE SYSTEM BEGINS TO APPROACH THE FA
SATURDAY NIGHT. MODELS ARE IN DISAGREEMENT ON THE TIMING WITH THIS
SYSTEM. THE ECMWF IS MUCH FASTER WITH THIS SYSTEM WHILE THE GFS IS
SLOWER. WENT WITH A BLEND HOWEVER WENT CLOSER TO THE GFS SOLUTION
FOR THIS SYSTEM. THE LOW PRESSURE SYSTEM WILL MOVE ACROSS THE
REGION SUNDAY INTO SUNDAY NIGHT. THIS WILL BRING A DECENT CHANCE
FOR SHOWERS AND THUNDERSTORMS TO THE REGION.
ANOTHER WEAKER DISTURBANCE WILL MOVE THROUGH THE REGION MONDAY
EVENING INTO MONDAY NIGHT. THE BEST CHANCE FOR PRECIPITATION WITH
THIS FEATURE IS EXPECTED TO BE ACROSS SOUTHERN PORTIONS OF THE FA.
HIGH PRESSURE WILL THEN WORK BRIEFLY INTO THE AREA. THERE ARE SOME
INDICATIONS THAT ANOTHER SYSTEM WILL BEGIN TO WORK INTO SW PORTIONS
OF THE FA ON WEDNESDAY HOWEVER DUE TO MODEL VARIABILITY WAS NOT
CONFIDENT ENOUGH TO INCLUDE PRECIPITATION CHANCES AT THIS TIME.
&&
.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
LOW PRESSURE IN INDIANA WITH A TRAILING FRONT WILL PUSH ACROSS TAF
SITES THIS EVENING. SCATTERED SHRA/TSRA WILL CONTINUE UNTIL SYSTEM
EXITS AND DRIER AIR WORKS IN. SOME BRIEF MVFR CIGS AND VSBYS WITH
SHRA/TSRA. THE SHRA AND CONVECTION SHOULD PUSH SOUTH OF TAF SITES
FROM 22Z TO 01Z. WINDS WILL SHIFT FROM THE SOUTH TO NORTH WITH
FROPA. LOW LEVEL MOISTURE WILL ADVECT IN THIS EVENING AND ALLOW
FOR MVFR CIGS UNTIL DRIER AIR WORKS TOWARD 12Z. EXPECT SOME LATE
MORNING AND AFTN CU IN COOLER AIR FOR THURSDAY.
OUTLOOK...THUNDERSTORMS POSSIBLE SUNDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR OHZ077>082-
088.
KY...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR KYZ089>100.
IN...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR INZ066-
073>075-080.
&&
SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...NOVAK
AVIATION...PADGETTHazardous weather outlook, Jun 4, 1:46 PM EDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 146 PM EDT WED JUN 4 2014 INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-070>074-051800- WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING- PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN- CLINTON-ROSS-HOCKING- 146 PM EDT WED JUN 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. OCCASIONAL THUNDERSTORMS WILL CONTINUE ACROSS THE AREA INTO EARLY EVENING. SOME OF THE STORMS MAY BECOME SEVERE LATER THIS AFTERNOON AND EVENING. THE PRIMARY THREAT WILL BE DAMAGING WIND AND LARGE HAIL...ALTHOUGH AN ISOLATED TORNADO CAN NOT BE RULED OUT. IN ADDITION...LOCALLY HEAVY RAINFALL CAN BE EXPECTED WITH THE STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY. INZ066-073>075-080-KYZ089>100-OHZ077>082-088-051800- FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE- KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 146 PM EDT WED JUN 4 2014 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. OCCASIONAL THUNDERSTORMS WILL CONTINUE ACROSS THE AREA INTO EARLY EVENING. SOME OF THE STORMS MAY BECOME SEVERE LATER THIS AFTERNOON AND EVENING. THE PRIMARY THREAT WILL BE DAMAGING WIND AND LARGE HAIL...ALTHOUGH AN ISOLATED TORNADO CAN NOT BE RULED OUT. IN ADDITION...LOCALLY HEAVY RAINFALL CAN BE EXPECTED WITH THE STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY.
In the hours before
Special weather statement, Jun 4, 3:37 PM EDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
337 PM EDT WED JUN 4 2014
OHZ054-063-064-072-073-080-042015-
CLINTON OH-FAYETTE OH-MADISON OH-PICKAWAY OH-ROSS OH-HIGHLAND OH-
337 PM EDT WED JUN 4 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN HIGHLAND...
WESTERN ROSS...PICKAWAY...SOUTHERN MADISON...FAYETTE AND EASTERN
CLINTON COUNTIES THROUGH 415 PM EDT...
AT 336 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM CHENOWETH TO LYNCHBURG...MOVING EAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WASHINGTON COURT
HOUSE...LEESBURG...MOUNT STERLING...HILLSBORO...NEW HOLLAND...
GREENFIELD...CIRCLEVILLE...BAINBRIDGE AND ASHVILLE.
ALSO...RUSSELL...JASPER MILLS...CHENOWETH...HIGHLAND...BIG PLAIN...
BLOOMINGBURG...STAUNTON...SAMANTHA...MADISON MILLS AND EAST MONROE
ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3919 8309 3918 8384 3987 8346 3984 8325
3981 8324 3981 8307 3978 8287Special weather statement, Jun 4, 3:39 PM EDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
339 PM EDT WED JUN 4 2014
KYZ100-OHZ088-042000-
LEWIS KY-SCIOTO OH-
339 PM EDT WED JUN 4 2014
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SCIOTO AND EASTERN
LEWIS COUNTIES THROUGH 400 PM EDT...
AT 336 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
KINNICONICK...MOVING EAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PENNY SIZE HAIL...
THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
LEWIS AND SOUTHWESTERN SCIOTO COUNTIES...INCLUDING BUENA VISTA...
TANNERY...GARRISON AND REXTON.
LAT...LON 3862 8339 3863 8332 3861 8332 3860 8329
3864 8327 3868 8303 3865 8304 3863 8307
3859 8307 3855 8310 3853 8314 3849 8318
3844 8321 3844 8335Local storm report, Jun 4, 4:01 PM EDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
401 PM EDT WED JUN 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0341 PM TSTM WND DMG 4 S LYNCHBURG 39.19N 83.80W
06/04/2014 HIGHLAND OH BROADCAST MEDIA
A TREE LIMB AND LAMP POST WERE KNOCKED DOWN AT
LYNCHBURG-CLAY HIGH SCHOOL.
&&
KURZSpecial weather statement, Jun 4, 4:39 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 439 PM EDT WED JUN 4 2014 OHZ060-061-070-071-042130- BUTLER OH-MONTGOMERY OH-PREBLE OH-WARREN OH- 439 PM EDT WED JUN 4 2014 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WARREN...SOUTHERN PREBLE...SOUTHWESTERN MONTGOMERY AND NORTHEASTERN BUTLER COUNTIES THROUGH 530 PM EDT... AT 437 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR FAIRHAVEN...MOVING EAST AT 35 MPH. STORM HAZARDS INCLUDE... WINDS TO 50 MPH... SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CAMDEN...MIDDLETOWN... MIAMISBURG AND FRANKLIN. ALSO...LAKE LAKENGREN...MUTTONVILLE...SOMERVILLE...WEST ELKTON... GRATIS...JACKSONBURG...GERMANTOWN...POAST TOWN HEIGHTS...SOUTH MIDDLETOWN AND CARLISLE ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES STRONGER...THEN A WARNING MAY BE NEEDED. LAT...LON 3964 8422 3942 8430 3963 8479 3970 8475
Local storm report, Jun 4, 4:45 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
445 PM EDT WED JUN 04 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0341 PM TSTM WND DMG 4 S LYNCHBURG 39.19N 83.80W
06/04/2014 HIGHLAND OH LAW ENFORCEMENT
LYNCHBURG CLAY ELMENTARY SCHOOL DAMAGED...AUTOS
DAMAGED...TREES DOWNED
&&
MPADGETTSpecial weather statement, Jun 4, 4:52 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
452 PM EDT WED JUN 4 2014
OHZ064-065-073-074-080-082-042045-
FAIRFIELD OH-HOCKING OH-PICKAWAY OH-PIKE OH-ROSS OH-HIGHLAND OH-
452 PM EDT WED JUN 4 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN HIGHLAND...
ROSS...NORTHERN PIKE...SOUTHEASTERN PICKAWAY...HOCKING AND SOUTHERN
FAIRFIELD COUNTIES THROUGH 445 PM EDT...
AT 420 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM STOUTSVILLE TO BAINBRIDGE...MOVING EAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...KINGSTON...
CHILLICOTHE...HOCKING HILLS STATE PARK...WAVERLY AND LOGAN.
ALSO...BOURNEVILLE...PIKE LAKE...KNOCKEMSTIFF...AMANDA...TARLTON...
NORTH FORK VILLAGE...WHISLER...BUCHANAN...CLEARPORT AND SUMMITHILL
ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.
LAT...LON 3946 8222 3947 8227 3940 8228 3938 8230
3939 8251 3937 8252 3936 8274 3920 8275
3911 8279 3915 8345 3965 8285 3965 8237
3960 8237 3960 8226 3956 8225 3956 8215
3953 8215The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 8:12 PM EDT | Special Weather Statement | ILN | Owen | 33 min |
| Jun 3, 8:41 PM EDT | Severe Thunderstorm Warning | ILN | Owen | 17 min |
| Jun 4, 8:57 AM EDT | Areal Flood Advisory | ILN | Kenton | 3 hr |
| Jun 4, 11:33 AM EDT | Tornado Warning | ILN | Lewis | 27 min |
| Jun 4, 11:58 AM EDT | Tornado Warning | ILN | Lewis | 47 min |
| Jun 4, 12:46 PM EDT | Flash Flood Watch | ILN | Boone, Bracken, Campbell, Carroll, Gallatin, Grant and 6 more | 7 hr |
| Jun 4, 3:28 PM EDT | Special Weather Statement | ILN | Owen | 32 min |
| Jun 4, 3:39 PM EDT | Special Weather Statement | ILN | Lewis | 21 min |
| Jun 4, 3:46 PM EDT | Severe Thunderstorm Warning | ILN | Grant, Owen | 29 min |
| Jun 4, 4:08 PM EDT | Areal Flood Advisory | ILN | Lewis, Mason | 3 hr |
| Jun 4, 5:07 PM EDT | Severe Thunderstorm Warning | ILN | Lewis | 38 min |
| Jun 4, 6:18 PM EDT | Special Weather Statement | ILN | Pendleton | 27 min |
| Jun 4, 6:40 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Mason, Pendleton, Robertson | 22 min |
| Jun 4, 7:06 PM EDT | Special Weather Statement | ILN | Bracken, Mason, Robertson | 24 min |
| Jun 4, 7:08 PM EDT | Areal Flood Advisory | ILN | Bracken | 112 min |
| Jun 4, 7:27 PM EDT | Tornado Warning | ILN | Bracken, Mason, Robertson | 21 min |
| Jun 4, 8:55 AM EDT | Special Weather Statement | ILN | Butler, Clermont, Hamilton, Preble, Warren | 65 min |
| Jun 4, 10:20 AM EDT | Special Weather Statement | ILN | Brown | 25 min |
| Jun 4, 11:19 AM EDT | Special Weather Statement | ILN | Adams | 26 min |
| Jun 4, 12:09 PM EDT | Areal Flood Advisory | ILN | Clermont, Hamilton | 3 hr |
| Jun 4, 2:45 PM EDT | Areal Flood Advisory | ILN | Clermont, Clinton, Greene, Hamilton, Montgomery, Warren | 2 hr |
| Jun 4, 3:30 PM EDT | Tornado Warning | ILN | Brown, Clermont, Highland | 30 min |
| Jun 4, 3:37 PM EDT | Special Weather Statement | ILN | Fayette, Highland, Pickaway, Ross | 38 min |
| Jun 4, 3:40 PM EDT | Areal Flood Advisory | ILN | Brown, Clermont, Clinton, Highland | 3 hr |
| Jun 4, 3:44 PM EDT | Tornado Warning | ILN | Clinton, Highland, Pike, Ross | 31 min |
| Jun 4, 3:47 PM EDT | Areal Flood Advisory | ILN | Fayette, Franklin, Greene, Madison, Pickaway, Union | 2 hr |
| Jun 4, 4:39 PM EDT | Special Weather Statement | ILN | Butler | 51 min |
| Jun 4, 4:47 PM EDT | Areal Flood Advisory | ILN | Hocking | 118 min |
| Jun 4, 4:52 PM EDT | Special Weather Statement | ILN | Hocking, Ross | |
| Jun 4, 5:03 PM EDT | Tornado Warning | ILN | Adams | 27 min |
| Jun 4, 7:14 PM EDT | Special Weather Statement | ILN | Pike | 46 min |
| Jun 4, 7:18 PM EDT | Special Weather Statement | ILN | Adams | 42 min |
| Jun 4, 7:51 PM EDT | Special Weather Statement | ILN | Scioto | 39 min |
Nearby
Flash Flood Warnings in Kentucky, 2014Flash Flood Warnings in Ohio, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.